# SDR FOTR202170064

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 200
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) LT FUSELAGE CABIN INTERIOR HAS FRAME DENTED AT BS 720, STR 16L. CUTOUT DAMAGED AREA ON FRAME DIMENSION 9" X .9" AT BS 720, STR 16L IAW SRM 51-10-1. FABRICATED FRAME REPAIR FROM 7075-T6 .063" PO 90010361, DIMENSION 5.5" X 17.3" IAW SRM 51-40-3, FIG 1.  TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED REPAIR IAW SRM 51-40-3, FIG 1 AND 51-30-2.
